# SDR UPS05844267

- Difficulty date: March 25, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 FOUND STRINGER CRACKED INSIDE FUEL PANEL 506B NR 2 MAIN STRINGER 71.  REMOVED CRACKED SECTION OF STRINGER; FABRICATED AND INSTALLED REPLACEMENT SECTION OF STRINGER IAW DC-8 SRM 57-2-2 FIG 3D AND E AND 51-1-20D.
